# SDR ASAA1058642

- Difficulty date: December 16, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 17,048 hours, 5,005 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "ZONE TEMP" LIGHT ILLUMINATED FOR "CONT CAB" AFTER ENGINE START AND 'RECALL" ON CHECKLIST.  FOLLOWED QRH LIGHT RESETS WITH SIX PACK PUSH.  ACCOMPLISHED TASK 21 61 00 PACK/ZONE TEMP CONTR.  BITE OPS CHECK NORMAL.
